# SDR REXA2016061701107

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 24,828 hours, 22,221 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR TRACK LIGHTING ROWS 2-5 INOPERATIVE.  RECONNECT, RESEATED EMERGENCY EXIT FLOOR LIGHT CONNECTORS, ALL LIGHTS OPS CHECK GOOD IAW AMM 33-51-00.
